On measures of the edge uncolorability of graphs with maximum degree thre - Archive ouverte HAL Access content directly
Preprints, Working Papers, ... Year : 2010

On measures of the edge uncolorability of graphs with maximum degree thre

Abstract

M. Kochol (Three measures of edge-uncolorability, Discrete Mathematics 311 (2011), 106-108) study three invariants of graphs measuring how far a graph is from having a proper 3-edge-coloring. We show here how to get his main result easily.
Fichier principal
Vignette du fichier
Measure_Edge_Uncolorability_Janvier_24_2011.pdf (62.02 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-00535558 , version 1 (11-11-2010)
hal-00535558 , version 2 (27-01-2011)

Identifiers

  • HAL Id : hal-00535558 , version 2

Cite

Jean-Luc Fouquet. On measures of the edge uncolorability of graphs with maximum degree thre. 2010. ⟨hal-00535558v2⟩
107 View
43 Download

Share

Gmail Mastodon Facebook X LinkedIn More